# SDR I5EA2019072909

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 56,800 hours, 36,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Recessed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EMERGENCY EXIT LIGHTS STAY ON WITH SWITCH IN THE ARMED POSITION.  CORRECTIVE ACTION: TROUBLE SHOT THE EMERGANCY EXIT LIGHT SYSTEM IAW FIM 33-50-00 FOUND A RECESSED PIN ON THE BATTERY PAK ASSY TO THE R/H OVERWING INTERIOR LIGHTS.  REPAIRED PER SWPM 20-60-11 OPS CHECK GOOD PER AMM 33-51-00.
